Pacific Journal of Mathematics

An approximation theory for elliptic quadratic forms on Hilbert spaces: Application to the eigenvalue problem for compact quadratic forms.

John Gregory

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 383-395.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970612

Mathematical Reviews number (MathSciNet)
MR0303311

Zentralblatt MATH identifier
0225.46025

Subjects
Primary: 46N05
Secondary: 49G99

Citation

Gregory, John. An approximation theory for elliptic quadratic forms on Hilbert spaces: Application to the eigenvalue problem for compact quadratic forms. Pacific J. Math. 37 (1971), no. 2, 383--395. https://projecteuclid.org/euclid.pjm/1102970612


Export citation

References

  • [1] S. H. Gould, Variational Methods for Eigenvalue Problems, University of Toronto Press, Canada, 1966.
  • [2] J. Gregory, An Approximation Theory for Elliptic Quadratic Forms on Hilbert Spaces, Dissertation, The University of California, Los Angeles, 1969.
  • [3] M. R. Hestenes, Applications of the Theory of Quadratic Forms in Hilbert Space in the Calculus of Variations, Pacific J. Math. 1 (1951), 525-582.
  • [4] A Weinstein, SeparationTheorems for the Eigenvalues of PartialDifferential Equations, Reissner Anniversary Volume, January, 1949.